# SDR P5CA9800311

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Corrosion
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR W/W O/B SIDEWALL AT BS 1475 APPROX SPLICE PLATE LOWER ATTACH CHORD CORROSION.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.
